Stationary Markov Equilibria
Duffie, Darrell, et al
Authors registered in the RePEc Author Service: Darrell Duffie
Econometrica, 1994, vol. 62, issue 4, 745-81
Abstract:
Conditions are established under which there are equilibria (in various settings) described by ergodic Markov processes with a Borel state space S. Let [Rho](S) denote the probability measures on S, and let s [approaching] G(s) [is a subset of] [Rho](S) be a (possibly empty-valued) correspondence with closed graph. A non-empty measurable set J [is a subset of] S is self-justified if G(s) [intersects] [Rho](J) is not empty for all s [an element of] J. A Time-Homogeneous Markov Equilibrium (THME) for G is a self-justified set J and a measurable selection II: J [approaching] [Rho] (J) from the restriction of G to J. The paper gives sufficient conditions for existence of compact self-justified sets, and applies the theorem: If G is convex-valued and has a compact self-justified set, then G has an THME with an ergodic measure. Coauthors are J. Geanakoplos, A. Mas-Colell, and A. McLennan. Copyright 1994 by The Econometric Society.
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (130)
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819940 ... O%3B2-D&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:62:y:1994:i:4:p:745-81
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().